# SDR CKSA95151

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36469711
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND LEFT WHEEL WELL DOGHOUSE FORWARD LOWER CORRODED.  REMOVED ANGLE AND INSTALLED NEW ANGLE PER 51-1-20D.  (M)
